Drug- or toxin-induced pulmonary arterial…

Caring for someone with this diagnosis? Eleplan keeps diagnoses, medications, documents and every specialist in one plan.

Start free with Eleplan

Drug- or toxin-induced pulmonary arterial hypertension

ORPHA:275786Clinical group

Also called Drug- or toxin-induced PAH

What it is

Drug- or toxin-induced pulmonary arterial hypertension (PAH) is a form of pulmonary arterial hypertension (PAH) secondary to the exposition to drugs. Drug- or toxin-induced PAH is characterized by elevated pulmonary arterial resistance leading to right heart failure. Drug or toxin induced PAH is progressive and potentially fatal.

Key facts

Prevalence
1-9 / 1 000 000 (France)
Age of onset
Adolescent, Adult, Childhood, Elderly
Inheritance
Multigenic/multifactorial
Classified as
Clinical group

Prevalence figures describe populations, not individuals, and are often estimates from a single study. Where the figure is an incidence or a birth prevalence, it says so.

Gene

BMPR2Major susceptibility factor

Cross-references

MONDO 0017149MONDO 17149UMLS C0340544

Orphadata Science: Free access data from Orphanet. © INSERM 1999. Data version 2026-06-23. Available under CC BY 4.0. This is a reference, not medical advice.

Powered by Eleplan

A rare diagnosis is just the start. Eleplan keeps the whole care plan in one place.

Diagnoses, medications, documents, appointments, and the whole care team — organized and always in sync, so you are not retelling the same story to every new specialist. With Ellie, your AI care assistant, on top of it. Free to start.